# SDR SWAA2022041694534

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,756 hours, 37,799 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: #3 Slat Ob
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF #3 LEADING EDGE SLAT WOULD NOT RETRACT. / [01] FLAP/SLAT ELECTRONICS UNIT BITE SHOWS F/C 27-81204 SL3 PROX OUTBOARD; #3 SLAT OUTBD. PROX. SENSOR SHOWS TARGET NEAR WHEN TARGET FAR; PERFORMED FIM 27-88 TASK 803; REPLACED #3 SLAT OUTBD. PROX. SENSOR IAW AMM 27-88-11.
